# SDR CA990224016

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: AN3H10A
- Condition: Failed
- Location: Mlg
- Component: 4438600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE LANDING GEAR BOLTS FOUND BROKEN AND 2 OTHERS FOUND LOOSE ON THE DIRECTION ARM.
